Yesterday Lisa Costello, Dad and I met with one of the oncologists from my clinic. The topic of discussion was my response to the Regorafenib. I have been experiencing a number of side effects, including incipient mouth sores, a sore and swollen tongue, loss of appetite, emerging food aversions, lower GI disruption, disrupted sleep patterns, and hand-foot syndrome. We did some bloodwork beforehand which indicated largely normal blood chemistry, though my liver functions are trending poorly. Among other things, my bilirubin levels have doubled in the past month. The oncologist was unsure whether this was a function of my progressing tumors or a function of the Regorafenib, or both.
We discussed the extent of my side effects, and that I can expect them to get worse in the coming week. We have permission to go off the Regorafenib if any of this becomes unbearable. They thought I would see a plateau of side effects by the end of the second month.
Additionally, due to the mobility impairment from the hand-foot syndrome, I received the paperwork for a disabled parking permit. I need to pursue that with the DMV now, which should be simple enough.
I will be undergoing another round of bloodwork in two weeks, and seeing the oncologist at that time. Followup scan won’t be until the second half of July.